Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

8 year old child, defecates suddenly. On medications for ADHD. Treatment?

My eight year old nephew defecates on himself and does not feel the need to clean himself up until someone tells him to do so. He is also defecating outside like an animal and when confronted say it was coming too fast he could not make it inside. I find this answer unacceptable as he has taken the time to go where his feces will be on display. Per my brother, his father, his physician said there is no need to test him for autism ..he does not show any signs. He does how ever take two medications for ADHD .
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
this is encropresis. This is a pervasive disorder.Make sure he does not have severe constipation.
If this condition persists consult a child psychologist.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing your child a speedy recovery.
Have a nice day.
Answered: Wed, 20 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor